A Wide-Band Shorted Planar Monopole with Bevel

TitleA Wide-Band Shorted Planar Monopole with Bevel
Publication TypeJournal Article
Year of Publication2003
AuthorsAmmann, MJ, Chen, ZN
Journal TitleIEEE Transactions on Antennas and Propagation
Volume51
Issue4
Pagination901-903
Journal Date04/2003
Abstract

A new wide-band shorted planar monopole with a bevel is presented. The numerical simulations and measurements demonstrate that the impedance bandwidth of a wide-band planar square monopole is shown to increase dramatically by combining bevelling and a shorting technique. The radiation pattern stability is also discussed.

URLhttp://ieeexplore.ieee.org/xpl/articleDetails.jsp?tp=&arnumber=1208553
DOI10.1109/TAP.2003.811061
Full Text